首页 | 本学科首页   官方微博 | 高级检索  
     

一类4阶非线性系统李雅普诺夫函数的构造
引用本文:黄明谦. 一类4阶非线性系统李雅普诺夫函数的构造[J]. 湖南师范大学自然科学学报, 1989, 12(4): 295-300
作者姓名:黄明谦
作者单位:湖南师范大学数学系
摘    要:


关 键 词:非线性系统 李氏函数 全局稳定性

CONSTRUCTING LYAPUNOV FUNCTION TO A CLASS OF 4TH ORDER NONLINEAR SYSTEM
Huang Minchien. CONSTRUCTING LYAPUNOV FUNCTION TO A CLASS OF 4TH ORDER NONLINEAR SYSTEM[J]. Journal of Natural Science of Hunan Normal University, 1989, 12(4): 295-300
Authors:Huang Minchien
Affiliation:Huang Minchien Department of Mathematics
Abstract:
In this paper,Lyapunov functions to a class of 4tn order nonlinear systems are constructed.By using it,we test the global stability of zero-solution for some 4th order nonlinear systems.
Keywords:non-linear systems  Lyapunov functions  geobal stability
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号